# SDR IPXA2021052969952

- Difficulty date: May 14, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: A5796003420000
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LT WING I/B FLAP L/E TOP SURFACE RUB PLATES #1,#5,#6,&#8 HAS WEAR MARKREMOVED AND REPLACED IAW SRM 51-40-21
